# SDR SIMA20130929003

- Difficulty date: September 29, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,078 hours, 31,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528364007
- Part serial: 0000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV FOUND RT OMEGA BEAM OTBD SUPPORT ANGLE CACKED BETWEEN FRAME 47 AND 48.   REMOVED AND REPLACED OMEGA BEAM IAW SRM 53-23-02. AIRCRAFT RETURNED TO SERVICE.
